Alert archive / Tennessee / River Flood Warnings in 2017
River Flood Warning 16, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Sep 1, 2017, 10:10 AM CDT for Stewart County, Tennessee. It took effect at Sep 1, 2017, 6:55 PM CDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2017, 10:10 AM CDT (15:10 UTC)
- In effect from
- Sep 1, 2017, 6:55 PM CDT
- Expired
- Sep 3, 2017, 1:00 AM CDT
- In force
- 30 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Stewart County, TN
The river
Written for the forecast point Cumberland River at Dover (DOVT1).
- Action stage
- 62 ft
- Minor stage
- 66 ft
- Moderate stage
- 70 ft
- Major stage
- 72 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
880
WGUS44 KOHX 011510
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
1010 AM CDT Fri Sep 1 2017
...The National Weather Service in Nashville, Tn has issued a flood warning for
the following rivers in middle Tennessee...
Cumberland River At Clarksville AFFECTING Montgomery County
Cumberland River At Dover AFFECTING Stewart County
.Heavy rains from the remnants of Harvey are expected to cause the Cumberland River at Clarksville and Dover to rise into flood stage by this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC125-020310-
/O.NEW.KOHX.FL.W.0015.170901T1706Z-170903T0036Z/
/CKVT1.1.ER.170901T1706Z.170902T0600Z.170902T1836Z.NO/
1010 AM CDT Fri Sep 1 2017
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Cumberland River At Clarksville
* From this afternoon until Saturday evening.
* At 09AM Friday the stage was...39.2 feet
* Minor flooding is forecast.
* Flood stage is 46.0 feet.
* Forecast to rise above flood stage by this afternoon and continue to rise to
near 49.2 feet by after midnight tomorrow. The river will fall below flood
stage by tomorrow early afternoon.
* At 49.0 feet...Both banks of the Cumberland River begin to overflow and
several secondary roads along the river will be covered by flood waters.
* At 46.0 feet...Flood waters begin to impact areas along the river, including
agricultural and commercial properties, Riverfront Park, and adjacent
tributaries including Bartons Creek, Red River, West Fork Red River, and
Yellow Creek. Affected locations include South Riverside Dr near TN-48, North
Riverside Dr near Providence Blvd East, Quarry Rd, Kraft St near College St,
and Zinc Plant Rd. Water approaches properties near Salem Rd and Seven Mile
Ferry Rd.
* At 45.0 feet...Water approaches commercial and industrial properties on South
Riverside Dr near TN-48, North Riverside Dr near Providence Blvd East, Quarry
Rd, Kraft St near College St, and Zinc Plant Rd. Water also continues to
inundate agricultural areas and parks along the river, and adjacent
tributaries including Bartons Creek, Red River, West Fork Red River, and
Yellow Creek.
* At 43.0 feet...Water continues to inundate low lying areas along the river,
including agricultural areas, access points, portions of Riverfront Park on
North Riverside Drive, and low lying areas of industrial property on Zinc
Plant Rd. Water also backs up adjacent tributaries, including Bartons Creek,
Red River, West Fork Red River, and Yellow Creek.
* At 40.0 feet...Low lying areas along the river, including agricultural areas,
access points, and portions of Riverfront Park on North Riverside Dr begin to
be inundated. Water also backs up adjacent tributaries, including Bartons
Creek, Red River, West Fork Red River, and Yellow Creek.
&&
LAT...LON 3636 8759 3646 8760 3658 8736 3641 8720
3635 8728 3644 8737
$$
TNC161-020310-
/O.NEW.KOHX.FL.W.0016.170901T2355Z-170903T0600Z/
/DOVT1.1.ER.170901T2355Z.170902T0600Z.170903T0000Z.NO/
1010 AM CDT Fri Sep 1 2017
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Cumberland River At Dover
* From this evening until late Saturday night.
* At 09AM Friday the stage was...59.5 feet
* Minor flooding is forecast.
* Flood stage is 67.0 feet.
* Forecast to rise above flood stage by this evening and continue to rise to
near 68.3 feet by after midnight tomorrow. The river will fall below flood
stage by tomorrow evening.
* At 71.0 feet...Water begins to flood Cub Creek Rd at Boiler Hill.
* At 70.0 feet...Ferry operations at Highway 46 are discontinued. Hummingbird
Hollow Rd near Antioch Rd southwest of Bumpus Mills, Mud Hill Rd, Mallard Rd,
Lewis Circle Rd, Lee Hollow Rd, and Lakeland Drive near Dover are flooded and
impassable.
* At 69.0 feet...Hummingbird Hollow Rd near Antioch Rd southwest of Bumpus
Mills, Mud Hill Rd, Mallard Rd, Lewis Circle Rd, Lee Hollow Rd, and Lakeland
Drive near Dover begin to flood.
* At 68.0 feet...Bellwood Landing Rd near the boat launch area at Patricia
Circle is flooded, as well as Frank Earhart Rd near Mud Hill Rd, River Rd west
of Highway 79, and Wildcat Creek Rd east of Highway 46.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in
Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross
Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79.
These roads may be impassable. Water also begins to inundate the boat launch
areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near
Cumberland City, water continues to impact properties on Atkinson Dr, TN-49,
Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent
tributaries begin to be inundated. Near Dover, water begins to inundate the
boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and
approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway
79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east
of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river, including agricultural areas
and access points are inundated.
&&
LAT...LON 3667 8800 3666 8785 3654 8782 3646 8760
3636 8759 3641 8785
$$2 follow-up statements
956
WGUS84 KOHX 012027
FLSOHX
Flood Statement
National Weather Service Nashville TN
327 PM CDT Fri Sep 1 2017
...The flood warning continues for the following rivers in Tennessee...
Cumberland River At Dover AFFECTING Stewart County
. Heavy rainfall from the remnants of Harvey will has caused a rise on the Cumberland River at Dover. The river will crest right around flood stage Saturday afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC161-020827-
/O.CON.KOHX.FL.W.0016.000000T0000Z-170903T0600Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
327 PM CDT Fri Sep 1 2017
The Flood Warning continues for
The Cumberland River At Dover
* from this afternoon Saturday afternoon.
* At 02PM Friday the stage was 60.8 feet.
* Flood stage is 67.0 feet.
* Minor flooding will be possible.
* At 69.0 feet...Hummingbird Hollow Rd near Antioch Rd southwest of Bumpus
Mills, Mud Hill Rd, Mallard Rd, Lewis Circle Rd, Lee Hollow Rd, and Lakeland
Drive near Dover begin to flood.
* At 68.0 feet...Bellwood Landing Rd near the boat launch area at Patricia
Circle is flooded, as well as Frank Earhart Rd near Mud Hill Rd, River Rd west
of Highway 79, and Wildcat Creek Rd east of Highway 46.
* At 67.0 feet...Flooding along the river and adjacent tributaries begins in
Stewart County. Near Dover, water is impacting Bellwood Landing Rd, Cross
Creek Rd, Frank Earhart Rd near Mud Hill Rd, and River Rd west of Hwy 79.
These roads may be impassable. Water also begins to inundate the boat launch
areas on Colson Rd, Fitzhughs Landing Rd, Forrest St, and Dyer Creek Rd. Near
Cumberland City, water continues to impact properties on Atkinson Dr, TN-49,
Wildcat Creek Rd east of Hwy 46, and the ferry crossing.
* At 66.0 feet...Low lying and agricultural areas along the river and adjacent
tributaries begin to be inundated. Near Dover, water begins to inundate the
boat ramps and launch areas on Bellwood Landing Rd and Cross Creek Rd, and
approaches Eagles Nest Dr near Short Creek Rd, and River Rd west of Highway
79. Water approaches properties on Atkinson Dr, TN-49, Wildcat Creek Rd east
of Highway 46, and the ferry access points on Highway 46.
* At 64.0 feet...Low lying areas along the river, including agricultural areas
and access points are inundated.
&&
LAT...LON 3667 8800 3666 8785 3654 8782 3646 8760
3636 8759 3641 8785
$$386
WGUS84 KOHX 020946
FLSOHX
Flood Statement
National Weather Service Nashville TN
446 AM CDT Sat Sep 2 2017
...The Flood Warning is cancelled for the following rivers in Tennessee...
Cumberland River At Dover AFFECTING Stewart County
. With the rain over and waters beginning to recede, the Cumberland River at
Dover is not expected to reach Action Stage. Therefore, the warning has been
cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to NOAA weather radio or other local media for further information
from the National Weather Service.
&&
TNC161-021016-
/O.CAN.KOHX.FL.W.0016.000000T0000Z-170903T0600Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
446 AM CDT Sat Sep 2 2017
The Flood Warning is cancelled for
The Cumberland River At Dover
* At 4 AM Saturday the stage was 61.7 feet...and falling.
* Action stage is 64.0 feet.
* At 64.0 feet...Low lying areas along the river, including agricultural areas
and access points are inundated.
&&
LAT...LON 3667 8800 3666 8785 3654 8782 3646 8760
3636 8759 3641 8785
$$
27What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Sep 1, 9:57 AM CDT, 13 minutes earlier.
Area forecast discussion, Sep 1, 9:57 AM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Nashville TN 957 AM CDT Fri Sep 1 2017 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... At mid morning, the surface low center was just southwest of BNA, Mainly light showers were scattered across the Mid State, with the heaviest showers occurring over our far northern tier and up over KY, especially western KY. Winds were light along the I-65 corridor, but away from the low pressure center, winds were gusting over 30 mph. Gusty south winds were noted over our eastern counties with gusty north winds over our western counties. For the rest of today, look for mainly light showers to continue, with occasionally moderate showers north of I-40. Rainfall amounts through today will range generally from one tenth inch along the AL border, to as much as one and one half along the KY line. These amounts and rainfall rates are unlikely to produce new flash flooding, so we will allow the Flash Flood Watch to expire at 1 PM CDT. Some flood problems from overnight will persist, including some street flooding and flooding of some low lying areas. Certainly, some small streams and rivers will remain elevated or in flood. Please see our hydrologic products for the latest information. The wind advisory has been extended until 4 PM. As the low pressure center drifts northeast through the day, the gusty winds will continue to spread into Mid TN areas away from the center of the low. This means gusty northwest winds will spread across much of the area including the I-65 corridor, possibly bringing down a few trees, some weakened by the heavy rainfall. Gusts of 30-35 mph will be common this afternoon. Temps will not change much as clouds and showers hang around and cooler air wraps in from the northwest during the afternoon. && .AVIATION... 12Z TAF DISCUSSION. Mainly MVFR flight categories are being seen at issuance time, but with the back side of the remnants of Harvey moving into Middle TN this morning, IFR conditions are expected to settle in through most of the day. Conditions should start improving by Saturday morning. Winds will be breezy today, with significant wind shifts as the center of the system passes through the mid-state. Gusts of 25 to 30 knots will be possible through mid-afternoon and while gusts will relax, it will remain breezy through midnight. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 1 PM CDT this afternoon FOR Cannon- Cheatham-Clay-Davidson-De Kalb-Dickson-Hickman-Houston-Humphreys- Jackson-Lawrence-Lewis-Macon-Maury-Montgomery-Overton-Perry- Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-Sumner- Trousdale-Wayne-Williamson-Wilson. Wind Advisory until 7 PM CDT this evening FOR Bedford-Cannon- Cheatham-Coffee-Davidson-De Kalb-Dickson-Giles-Hickman-Houston- Humphreys-Lawrence-Lewis-Macon-Marshall-Maury-Montgomery-Perry- Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Wayne- Williamson-Wilson. && DISCUSSION......13 AVIATION........Unger
Hazardous weather outlook, Sep 1, 5:03 AM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 503 AM CDT Fri Sep 1 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-021015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 503 AM CDT Fri Sep 1 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight. A Flash Flood Watch continues to be in effect through 1 pm this afternoon. An additional 1 to 3 inches is possible. While the highest amounts of remaining rainfall will be mainly north of I-40, periods of heavy rainfall will be possible in other areas of the watch with the potential for flash flooding. Gusty winds are also likely today. Sustained speeds of 10 to 20 mph with gusts above 40 mph are expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for any additional flash flooding reports through early this afternoon. 27
In the hours before
Local storm report, Sep 1, 8:21 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
821 AM CDT FRI SEP 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO 3 NW MOUNT PLEASANT 35.58N 87.23W
08/31/2017 MAURY TN EMERGENCY MNGR
7 POWER POLES DOWN ALONG WITH TREES. TDS OBSERVED ON
RADAR AT TIME OF REPORT.
0700 PM FLASH FLOOD NASHVILLE 36.17N 86.78W
08/31/2017 DAVIDSON TN TWITTER
VIDEO AND PICTURES SHOW CARS PARTIALLY SUBMERGED AT
VANTAGE WAY AND ROSA PARKS BLVD.
0755 PM FLASH FLOOD 8 NNW NASHVILLE 36.28N 86.84W
08/31/2017 DAVIDSON TN EMERGENCY MNGR
WATER RESCUES ONGOING ALONG WHITES CREEK.
0901 PM FLASH FLOOD 8 N NASHVILLE 36.29N 86.78W
08/31/2017 DAVIDSON TN EMERGENCY MNGR
MULITPLE ROADS CLOSED IN THE WHITES CREEK AREA
INCLUDING LICKTON PIKE AND KNIGHT RD.
0910 PM FLASH FLOOD 10 SE CENTERVILLE 35.69N 87.32W
08/31/2017 HICKMAN TN FACEBOOK
WATER OVER HOOVER RD AT DUNLAP RD IN THE SHADY GROVE
COMMUNITY.
0928 PM FLASH FLOOD 2 SW FAIRVIEW 35.96N 87.15W
08/31/2017 WILLIAMSON TN AMATEUR RADIO
HAM REPORTED ROAD FLOODING AT HWY 100 AND GLENHAVEN DR
IN FAIRVIEW.
0948 PM FLASH FLOOD 5 SE NASHVILLE 36.12N 86.72W
08/31/2017 DAVIDSON TN TRAINED SPOTTER
MURFREESBORO PIKE NORTH OF BRILEY PARKWAY IS FLOODED.
1020 PM TSTM WND DMG 3 NE NASHVILLE 36.20N 86.74W
08/31/2017 DAVIDSON TN FACEBOOK
TREE FELL ON A CAR ON EAST TRINITY LANE
1059 PM FLASH FLOOD 1 SE KINGSTON SPRINGS 36.09N 87.09W
08/31/2017 CHEATHAM TN 911 CALL CENTER
A FEW ROADS ARE CLOSED AROUND KINGSTON SPRINGS
INCLUDING WEST KINGSTON SPRINGS RD AND OLD BRUSH CREEK
RD.
1120 PM TSTM WND DMG 5 WNW NASHVILLE 36.21N 86.86W
08/31/2017 DAVIDSON TN TWITTER
SEVERAL TREES REPORTEDLY UPROOTED ON DRAKES BRANCH ROAD
NEAR ASHLAND CITY HIGHWAY. POSSIBLE TORNADO.
1130 PM HEAVY RAIN 15 NE CENTERVILLE 35.95N 87.26W
08/31/2017 M5.02 INCH HICKMAN TN COCORAHS
5.02 INCHES OF RAIN MEASURED SO FAR TODAY.
1130 PM FLASH FLOOD 13 WNW SPRING HILL 35.81N 87.14W
08/31/2017 MAURY TN EMERGENCY MNGR
HAY HOLLOW RD AND LEIPERS CREEK RD ARE FLOODED.
1130 PM FLASH FLOOD 5 SE MOUNT PLEASANT 35.50N 87.13W
08/31/2017 MAURY TN EMERGENCY MNGR
FLOODING REPORTED AT TARIPEN BRANCH.
1130 PM FLASH FLOOD 7 NW MOUNT PLEASANT 35.62N 87.28W
08/31/2017 MAURY TN EMERGENCY MNGR
FLOODING WAS REPORTED AT TAYLOR STORE RD.
1130 PM FLASH FLOOD 2 NE BELLE MEADE 36.12N 86.83W
08/31/2017 DAVIDSON TN EMERGENCY MNGR
ROLLAND RD CLOSED DUE TO FLOODING.
1150 PM FLASH FLOOD FRANKLIN 35.93N 86.84W
08/31/2017 WILLIAMSON TN EMERGENCY MNGR
SEVERAL ROADS FLOODED ACROSS WILLIAMSON COUNTY
INCLUDING CHESTER ROAD IN FAIRVIEW...CUMBERLAND
DRIVE...HORN TAVERN DRIVE...LEWISBURG PIKE IN
FRANKLIN...SLEEPY HOLLOW ROAD...COX PIKE...AND GRANNY
WHITE PIKE.
1154 PM FLASH FLOOD 1 W NASHVILLE 36.17N 86.81W
08/31/2017 DAVIDSON TN BROADCAST MEDIA
I-40 EASTBOUND AT DR. DB TODD JR BLVD BRIDGE IS FLOODED
WITH 5 CARS STALLED OUT AND FAR TWO RIGHT LANES
IMPASSABLE
1211 AM FLASH FLOOD 3 SW NASHVILLE 36.14N 86.82W
09/01/2017 DAVIDSON TN TWITTER
SEVERAL REPORTS OF FLOODING IN WEST NASHVILLE. A HOME
AND CARS ARE FLOODED ON BATTLEFIELD DRIVE NEAR BELMONT.
WEST END NEAR CENTENNIAL PARK FLOODED. HIGHWAY 100
FLOODED NEAR THE KROGER IN BELLE MEADE.
1234 AM FLASH FLOOD 2 NW OAK HILL 36.10N 86.81W
09/01/2017 DAVIDSON TN TWITTER
SEVERAL CARS AND APARTMENTS FLOODED AT ROYAL ARMS
APARTMENTS ON RICHARD JONES IN GREEN HILLS
1239 AM FLASH FLOOD 5 WNW NASHVILLE 36.21N 86.87W
09/01/2017 DAVIDSON TN TWITTER
HOMES FLOODED ON CATO ROAD AND EATONS CREEK ROAD IN
NORTHWEST NASHVILLE
1242 AM FLASH FLOOD 5 N NASHVILLE 36.24N 86.77W
09/01/2017 DAVIDSON TN TWITTER
HOME FLOODED ON VAILVIEW DRIVE
0100 AM FLASH FLOOD NASHVILLE 36.17N 86.78W
09/01/2017 DAVIDSON TN EMERGENCY MNGR
WATER RESCUES ONGOING IN GOODLETTSVILLE AND ALONG
WHITES CREEK... BROWNS CREEK... MILL CREEK... AND SEVEN
MILE CREEK IN NASHVILLE
0130 AM FLASH FLOOD NASHVILLE 36.17N 86.78W
09/01/2017 DAVIDSON TN EMERGENCY MNGR
REPORTS OF A TOTAL OF AROUND 30 WATER RESCUES TAKING
PLACE ACROSS DAVIDSON COUNTY. RED CROSS NOW ASSISTING
&&
EVENT NUMBER OHX1700764 OHX1700765 OHX1700766 OHX1700767 OHX1700768
OHX1700769 OHX1700770 OHX1700784 OHX1700771 OHX1700783 OHX1700772
OHX1700773 OHX1700774 OHX1700775 OHX1700776 OHX1700786 OHX1700777
OHX1700778 OHX1700780 OHX1700779 OHX1700781 OHX1700782 OHX1700785
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:05 PM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry and 2 more | 7 hr |
| Aug 31, 7:50 PM CDT | Tornado Warning | OHX | Williamson | 25 min |
| Aug 31, 7:55 PM CDT | River Flood Advisory | OHX | Davidson | 14 hr |
| Aug 31, 7:59 PM CDT | River Flood Advisory | OHX | Davidson | 14 hr |
| Aug 31, 8:15 PM CDT | Tornado Warning | OHX | Giles, Marshall, Maury | 30 min |
| Aug 31, 8:27 PM CDT | River Flood Advisory | OHX | Davidson | 10 hr |
| Aug 31, 8:27 PM CDT | River Flood Advisory | OHX | Davidson | 10 hr |
| Aug 31, 8:34 PM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Aug 31, 8:48 PM CDT | River Flood Warning | OHX | Perry | 64 hr |
| Aug 31, 8:48 PM CDT | River Flood Warning | OHX | Montgomery, Robertson | 59 hr |
| Aug 31, 9:30 PM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 2 hr |
| Aug 31, 9:40 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Williamson | 5 hr |
| Aug 31, 10:19 PM CDT | Flash Flood Warning | OHX | Davidson, Marshall, Maury, Williamson | 3 hr |
| Aug 31, 10:34 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 26 min |
| Aug 31, 10:58 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 32 min |
| Aug 31, 11:01 PM CDT | Special Weather Statement | OHX | Davidson, Robertson | 44 min |
| Aug 31, 11:17 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 28 min |
| Aug 31, 11:42 PM CDT | Wind Advisory | OHX | Bedford, Cannon, Cheatham, Coffee, Davidson, DeKalb and 21 more | 16 hr |
| Aug 31, 11:47 PM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Aug 31, 11:47 PM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Aug 31, 11:53 PM CDT | Tornado Warning | OHX | Davidson | 9 min |
| Sep 1, 12:17 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson | 3 hr |
| Sep 1, 12:57 AM CDT | River Flood Warning | OHX | Cheatham | 37 hr |
| Sep 1, 1:09 AM CDT | Flash Flood Warning | OHX | Davidson, Williamson | 51 min |
| Sep 1, 1:09 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 20 hr |
| Sep 1, 1:09 AM CDT | River Flood Advisory | OHX | Montgomery | 9 hr |
| Sep 1, 1:09 AM CDT | River Flood Advisory | OHX | Stewart | 9 hr |
| Sep 1, 1:09 AM CDT | River Flood Advisory | OHX | Humphreys | 30 hr |
| Sep 1, 1:15 AM CDT | River Flood Warning | OHX | Davidson | 24 hr |
| Sep 1, 3:30 AM CDT | Flash Flood Warning | OHX | Cheatham, Montgomery, Robertson | 2 hr |
| Sep 1, 4:29 AM CDT | River Flood Warning | OHX | Cheatham | 24 hr |
| Sep 1, 5:39 AM CDT | River Flood Advisory | OHX | Davidson, Sumner | 3 hr |
| Sep 1, 5:40 AM CDT | River Flood Warning | OHX | Davidson | 2 hr |
| Sep 1, 5:43 AM CDT | River Flood Advisory | OHX | Hickman | 5 hr |
| Sep 1, 9:20 AM CDT | River Flood Advisory | OHX | Hickman | 10 hr |
| Sep 1, 10:10 AM CDT | River Flood Warning | OHX | Montgomery | 33 hr |
| Sep 1, 11:30 AM CDT | River Flood Advisory | OHX | Cheatham | 9 hr |
| Sep 1, 3:15 PM CDT | River Flood Advisory | OHX | Montgomery | 25 hr |
Nearby
River Flood Warnings in Tennessee, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.